# SDR UPS96220473

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 351.2-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, FOUND CORROSION ON STRINGER 22 RT BETWEEN STA 351.2 AND STA 360.  CORROSION REMOVAL WAS OUT OF LIMITS PER SRM 53-10-01.  REMOVED DAMAGED SECTION OF STRINGER, LOCATED AND DRILLED STRINGER REPAIR PARTS, INSTALLED PER SRM 53-10-03, 51-30-02, 51-20-04, MM 51-20-151.
